Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Pain in left arm, shoulder blade, difficulty lifting things. Taken ibuprofen. Treatment?

i have had a pain in my upper left arm and my left shoulder and shoulder blade and i have had pins and needles in my left shoulder blade. i have had this pain for a week now and i find it difficult to do anything i cant drive without pain, i can not lift anything or move my arm without it hurting i have taken ibuprofen and done streches and neither have helped. what can i do?
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  398
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Cardiology 's  Response
Pain in upper arm along with sensation of pins and needles suggests it to be of neurological origin. You have not mentioned any injury or external compression or stretch injury so this may be due to compression of the nerves due to disc, bony overgrowth.
There is also a possibility of decreased blood supply due to some vascular compression or heart problem.
I don't want to scare you but better you should urgently seek a physician to rule out any serious condition like heart attack.
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor